Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Shank, R. James, Wehlau, David L. (2002) Computing modular invariants of p-groups. Journal of Symbolic Computation, 34 (5). pp. 307-327. ISSN 0747-7171. (doi:10.1006/jsco.2002.0558) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:515)
This list was generated on Fri Mar 1 02:31:27 2024 GMT.